# SDR HEEA0012755

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57416
- Make and model: Bell 407
- Aircraft serial: 53070
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 407375004101
- Condition: Fluctuates
- Location: Eng Oil Press
- Part time: 1,198 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG OIL PRESSURE FLUCTUATES BETWEEN 0 AND 150 IN FLIGHT.
